# SDR ASAA2018061925139

- Difficulty date: June 19, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 43,226 hours, 12,859 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 8733
- Condition: Failed
- Location: Ram  Air Inlet
- Part time: 56,346 hours, 23,466 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES DURING MASTER RECALL & EXTINGUISHES UPON MASTER CAUTION RESET. GROUNDED - YES. CONFIRMED FAULT, RT PACK/ZONE TEMP CONTROLLER BITE SHOWS HARD FAIL, RT RAM AIR INLET ACTR. REMOVED & REPLACED RT RAM AIR INLET ACTR REF AMM 21-51-21, OPS CK NORMAL REF AMM 21-61-00-700-806-002.
